# SDR SWAA2019082736356

- Difficulty date: August 18, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 48,130 hours, 28,586 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 116A91103
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING TRAILING EDGE PANEL 661BB AFT EDGE INTERNAL SIDE OF FASTENER HOLES CRACKED. / REPAIRED PANEL 661BB IAW SRM.
